Doctor insights on:
I Feel Like There Is A Pill Lodged In My Throat Could It Still Be After A Day
Possibly: The pill may be stuck or sticking in the esophagus. Depending on the pill, it can be caustic and eroding the lining of the esophagus and can lead to a major and serious condition. The pill may still be there a day later. Make sure to take pills with plenty of water and stay upright for 30-45 mins after (some meds even longer - ie fosamax) if persists or worsens - see your doctor. ...Read more
Cut iron pill in half.take everynight.felt like got stuck.Gaggin,burnin,now swollen.next day still pain,swollen,one side hard in back of throat.scared?
This feels terrible,: doesn't it? Obviously you were trying to deal with a large pill, but it still didn't go down smoothly. Drinking with LOTS of water helps. The pill could have traumatized your pharynx/esophagus, perhaps scratching/even ulcerating an area. The sensation can last for days but should slowly improve. As long as you can swallow and no blood, OK to watch. If worsens/persists, need to see Doc. Good luck! ...Read moreSee 1 more doctor answer
I took a magnesium oxide pill yesterday 400mg and it was very difficult to swallow now a day later I still feel ike its stuck right in the middleof my throat will it eventually dissolve its very uncomfortable?
I keep getting my pills stuck in my throat, I took one this morning and it still feels like it's lodged in there. What do I do?
Strictures: You go to see your doctor. It sounds like you need a thorough evaluation for possible strictures of your esophagus. ...Read more
Swallowed capsule this morning, pill went down sideways. Throat hurts since, could it still be stuck? Wouldnt it dissolve by now? Should be concerned?
Highly unlikely: that it is still stuck there. It most likely irritated the area when you swallowed it. If you develop any breathing problem or voice loss, it could have gone down the trachea. If pain persists beyond one day or if you develop breathing or voice problem, you should see a doctor. ...Read more
Took a vitamin pill that got stuck. Two days later, throat still hurts intermittently. Is there something that will soothe the throat?
Pill feels like stuck in throat. (Gel capsule Keflex) feels like it went sideways, is this possible? I ate some bread, it went down fine. Could it still be stuck after drinking and eating bread?
If i feel like a pill is still in my throat fall asleep right after, can it comw out from my throat?
Took pill for uti but feels like it's stuck in my throat. Drinking plenty of fluids to try to get it down but the sensation still there. Is it stuck?
Birth control: The pill will absorbed. Try drinking or eating some bread ...Read more
Why is it every time I swallow a pill, it felt like the pill is still stuck in my throat? I can still breath and speak but it worries me.
It also depends on: the size of the pill. If you take several large pills together you can have this sensation even if you have a normal esophagus though a stricture (narrowing) could do this as well especially if you have underlying GERD (reflux) which can predispose you to this. If food sticks in your throat/chest you definitely need further evaluation. ...Read moreSee 1 more doctor answer
Today I woke up burning up, still am. Throat has been sore for the past 4days. I took some pills for the fever but I feel really off. What could it be? I went to doctor about 2 weeks back for the same thing but I was throwing up then when I had liqui
Dr. can check again: Throat symptoms can be from a strep throat infection (antibiotics are needed), a cold or other virus (antibiotics usually not used), allergies or irritants, sinusitis, stomach reflux when asleep, etc... Usually a person sees the doctor if the throat is bothersome, recurrent, or doesn't go away quickly (mainly to check for strep). Mononucleosis and some other infections can also cause sore throat. ...Read moreSee 2 more doctor answers
If you didn't: Vomit it back up, it will eventually pass and be absorbed. Plan b one-step ; similar morning after pills can reduce your risk of pregnancy by up to 95% if used within 24 hours of sex. According to planned parenthood when Plan B is taken 48 to 72 hours after intercourse the efficacy is 61%. ...Read more
Dr. prescribed 5 days of Zithromax for my throat... Forgot to take my last pill on time. Took it 8 hrs later!!! Will it still work? Ruined treatment?
No difference: Shouldn't make any difference.Get a more detailed answer ›
I'm 21 and i think my pill (diane35) got stuck in my throat (right side). I have eaten and swallowed food and drunk lots of liquid but it still there.
Pill in Throat: Most pills will disolve slowly within a few minutes. If this persists, see an ENT or GI specialist - sometimes a small pocket or diverticulum developes that catch food or medications but this is usually on the left side. Some pills can actually burn the throat (tetracyclines) so if the issue persists ask your doctor for a referral. ...Read more
Every time my husband takes Zoloft (sertraline) he feels as if the pill is still stuck in the middle of his throat even if he drinks more water & it's painful.
Below: 1-first take a drink of water to moisten the mouth and throat 2-then put the pill on the back of the tongue 3-immediately drink some more water-but through a straw, this will increase the velocity of the water and make it easier to swallow. ...Read more
Stuck ?: If you can drink fluids & they go down easily you don't have a pill lodged in your throat. You may have an irritated area that feels that way, but with normal fluid flow it is not. If your pill never reaches the intestines, for any reason,it would not add hormone to your system & thus might fail.I suppose you would be in an ER getting your throat scoped if it had a real foreign object stuck in it ...Read more
I was given a choke hold two weeks ago. My throat is still sore and it feels as though a pill is caught in my throat. No major pain, just a light ache?
Should get checked: There is a risk of hyoid bone or cartilage injury from choke holds. Since symptoms are persisting, they should be evaluated by a physician, who will likely recommend an imaging study (ct/mri/other) to identify source of your discomfort, if not readily found on exam. Ent dr would be reasonable, but primary care could order studies to evaluate. ...Read moreSee 1 more doctor answer
Pill was stuck in throat. ER visit nothing shows on xray. still have irritation in throat what shall i do?
- Talk to a doctor live online for free
- Feels like something is lodged in my throat
- I feel like i have something lodged in my windpipe
- Feels like i have somthing stuck in my throat after eating
- Ask a doctor a question free online
- I constantly feel like i have phlegm in my throat what could it be a symptom of
- I can feel a pill in my throat
- I still feel bloated after my period
- Why do i still feel nauseous and pain in my right side after removing my apendex 4 day later?
- Feels like pill lodged in throat